# SDR S03425011

- Difficulty date: March 9, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28711
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100149
- Part serial: 9601
- Condition: Odor
- Location: Galley 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

B-18203 IN FLT BURING ODOR CAME OUT ONCE AT GALLEY UNIT 3 AND THEN PULL OUT ALL C/B OF UNIT 3. CHECKED ALL GALLEY 3 EQUIPMENT FOUND BURNING ODOR COME FROM COFFEEMAKER 309. COFFEEMAKER 309 REPLACED AND ALL GALLEY. EQUIPMENTS FUNCTION CHK NML.
